# SDR GTIA20130514602

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 25,536 hours, 12,294 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cover
- Condition: Unsecure
- Location: O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 O2 MASK COVER IS FALLING.  L1 O2 MASK DID NOT OPEN.  ONLY MISALIGNED.  RESECURED L1 O2 COVER IAW ACFT MM.
